MathSciNet Relay Station
MathSciNet bibliographic data
MR920158 (88k:65007) 65B05 (65Q05)
Levrie, Paul; Jacobsen, Lisa Convergence acceleration for generalized continued fractions. Trans. Amer. Math. Soc. 305 (1988), no. 1, 263–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement